# SDR QMLA2010029010002

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350*
- Aircraft serial: 4628
- Aircraft time: 101 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 101 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Failed
- Location: Clock Backlight
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT FOLLOWED BY A SMALL PUFF OF SMOKE FROM FWD CTR RT OF GLARESHIELD TOP.   ALL ACFT SYS APPEARED NORMAL WITH NO WARNING/ CAUTION LIGHTS.   ODOR AND SMOKE DIMINISHED WHEN OUTSIDE AIR VENT KNOB WAS PULLED.  SUSPECT FAULTY CLOCK BACKLIGHTING WIRING.
